Alert archive / Nebraska / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 54, NWS North Platte, NE

May 25, 20164 counties in Nebraska

NWS North Platte, NE issued this severe thunderstorm warning at May 25, 2016, 12:22 AM MDT for 4 counties in Nebraska. It was in force for 38 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 25, 2016, 12:22 AM MDT (06:22 UTC)
Expired
May 25, 2016, 1:00 AM MDT
In force
38 min
Issued by
NWS North Platte, NE
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Chase County, NE, Hayes County, NE, Lincoln County, NE, Perkins County, NE

The radar

The Goodland radar (KGLD), 150 km from the middle of the area, began a volume at 06:26 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 6.4 hours before the alert went out and 72 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 00:00Z on 2016-05-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1159 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 00:00Z on 2016-05-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 25 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1159 J/kg
Mixed-layer CIN
-23 J/kg
Mixed-layer LCL
1520 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
25 m²/s²
0-3 km storm-relative helicity
69 m²/s²
Significant tornado parameter
0.1
Supercell composite
2.0

Open this sounding in Storm Lab

The text

As transmitted.

334 
WUUS53 KLBF 250622
SVRLBF
NEC029-085-111-135-250700-
/O.NEW.KLBF.SV.W.0054.160525T0622Z-160525T0700Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
122 AM CDT WED MAY 25 2016

THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN HAYES COUNTY IN SOUTHWESTERN NEBRASKA...
  NORTHEASTERN CHASE COUNTY IN SOUTHWESTERN NEBRASKA...
  SOUTHEASTERN PERKINS COUNTY IN SOUTHWESTERN NEBRASKA...
  SOUTHWESTERN LINCOLN COUNTY IN SOUTHWESTERN NEBRASKA...

* UNTIL 200 AM CDT/100 AM MDT/

* AT 121 AM CDT/1221 AM MDT/...A SEVERE THUNDERSTORM WAS LOCATED 15
  MILES NORTH OF WAUNETA...OR 17 MILES NORTHWEST OF HAYES CENTER...
  MOVING NORTHEAST AT 35 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING...AND TREES. 

* THIS SEVERE THUNDERSTORM WILL BE NEAR...
  DICKENS AROUND 200 AM CDT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4052 10135 4068 10146 4091 10098 4067 10082
TIME...MOT...LOC 0621Z 243DEG 31KT 4063 10132 

HAIL...1.00IN
WIND...60MPH
 
$$

TAYLOR
2 follow-up statements
208 
WWUS53 KLBF 250637
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
137 AM CDT WED MAY 25 2016

NEC029-135-250646-
/O.CAN.KLBF.SV.W.0054.000000T0000Z-160525T0700Z/
CHASE NE-PERKINS NE-
137 AM CDT WED MAY 25 2016

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN CHASE AND
SOUTHEASTERN PERKINS COUNTIES IS CANCELLED...
    
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.

LAT...LON 4070 10133 4070 10125 4077 10125 4091 10098
      4067 10082 4062 10128
TIME...MOT...LOC 0636Z 222DEG 30KT 4072 10121 

$$

NEC085-111-250700-
/O.CON.KLBF.SV.W.0054.000000T0000Z-160525T0700Z/
HAYES NE-LINCOLN NE-
137 AM CDT WED MAY 25 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 200 AM CDT
FOR NORTHERN HAYES AND SOUTHWESTERN LINCOLN COUNTIES...

AT 136 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED 8 MILES SOUTH OF
WALLACE...OR 17 MILES NORTHWEST OF HAYES CENTER...MOVING NORTHEAST AT
35 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING...AND TREES. 

THIS SEVERE STORM WILL BE NEAR...
  DICKENS AROUND 200 AM CDT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4070 10133 4070 10125 4077 10125 4091 10098
      4067 10082 4062 10128
TIME...MOT...LOC 0636Z 222DEG 30KT 4072 10121 

HAIL...1.00IN
WIND...60MPH
 
$$

TAYLOR
409 
WWUS53 KLBF 250703
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
203 AM CDT WED MAY 25 2016

NEC085-111-250713-
/O.EXP.KLBF.SV.W.0054.000000T0000Z-160525T0700Z/
HAYES NE-LINCOLN NE-
203 AM CDT WED MAY 25 2016

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN HAYES AND
SOUTHWESTERN LINCOLN COUNTIES HAS EXPIRED...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN ALLOWED TO EXPIRE.  HOWEVER SMALL
HAIL...GUSTY WINDS AND HEAVY RAIN ARE STILL POSSIBLE WITH THIS
THUNDERSTORM.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
NORTH PLATTE.

LAT...LON 4070 10133 4070 10125 4077 10125 4091 10098
      4067 10082 4062 10128
TIME...MOT...LOC 0701Z 243DEG 31KT 4072 10121 

$$

TAYLOR

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at May 24, 11:41 PM MDT, 41 minutes earlier.

Area forecast discussion, May 24, 11:41 PM MDT, 41 minutes before
Area Forecast Discussion
National Weather Service North Platte NE
1241 AM CDT WED MAY 25 2016

.SHORT TERM...(This evening through Wednesday)
Issued at 252 PM CDT Tue May 24 2016

Tonight and Wednesday...the models are in good agreement lifting a
h700mb warm front into Srn Neb tonight. Satellite suggests the front
is lifting through Nern Colo and Nwrn KS this aftn. The threat of
severe weather this evening hinges on storm development over Nern
Colo. The HRRR and RAP models suggest an isolated severe storm could
move east through Colo and into Swrn Neb. Perhaps of bigger concern
is the NAM is developing discrete convection across Swrn Neb this
aftn and this evening which could easily become severe if dew points
rise into the 60s...perhaps a stretch but a storm or two could
develop with dew points in the upper 50s.

Presumably...other convection will fire across the Panhandle this
evening and move east as advertised by the models. This activity
should move east and coalesce with the ongoing storm development
across Swrn Neb to form a tstm complex which sweeps east overnight.
The severity of this complex is uncertain as it could become outflow
dominant and more ordinary.

WPC has outlooked Swrn Neb for excessive rainfall tonight. This
would result from HP supercell development which is advertised by
the HRRR and NAM. It is also noted that the shear is expected to
weaken late this evening which would cause storms to
backbuild...split and cause multicell development. PWATs increase to
1.5 inches along and east of highway 83 in both the NAM and RAP
models. This about 200 percent of normal.

Quiet weather is expected Wednesday in the wake of the storm
activity tonight. Highs rise 75 to 85 and a weak area of Pacific
high pressure builds into the fcst area. This should produce light
northwest winds.

.LONG TERM...(Wednesday night through Tuesday)
Issued at 252 PM CDT Tue May 24 2016

Thursday through Tuesday will remain active as shortwave
disturbances continue to be ejected northeast across the region.
meanwhile, a longwave trough will persist across the west coast,
as energy dives southeast from the Gulf of Alaska.

The highest chances will occur Thursday night, Friday and Friday
night. This will be due to an upper trough and closed low passing
Colorado Thursday night, then western Nebraska Friday and Friday
night. An additional threat for severe weather Thursday afternoon
and evening, as a surface low and warm front extends from nwrn
Kansas across central Nebraska. Another disturbance is forecast to
cross the region Memorial Day and Monday night for increased
chances for thunderstorms.

High temperatures Thursday in the mid 70s cool into the lower 70s
by Friday before rebounding back into the lower 80s Sunday. Low
temperatures remain fairly steady in the low to mid 50s.

&&

.AVIATION...(For the 06Z TAFS through 06Z Wednesday night)
Issued at 1241 AM CDT Wed May 25 2016

There will be a lingering threat for thunderstorms through 09z at
both the KLBF and KVTN terminals. Skies will clear overnight with
only scattered high clouds possible on Wednesday.

&&

.HYDROLOGY...
Issued at 252 PM CDT Tue May 24 2016

North Platte river...additional releases of 500 to 1000 cfs
from lake McConaughy are planned. This is a result of higher than
expected snow melt in the mountains feeding the North Platte river
and the Wyoming reservoir system. The MBRFC is preparing new
forecasts for the North Platte river. Higher river levels are
expected.

High river flows will continue on the South Platte river. The
combined flow of the North and South Platte rivers will continue to
produce flooding on the Platte river near Brady.

&&

.LBF Watches/Warnings/Advisories...
None.
&&

SHORT TERM...CDC
LONG TERM...Roberg
AVIATION...Buttler
HYDROLOGY...CDC
Hazardous weather outlook, May 24, 10:43 PM MDT, 1 hour 39 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1143 PM CDT TUE MAY 24 2016

NEZ004>010-022>029-035>038-056>059-069>071-094-260445-
SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN-
GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON-
LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER-
WESTERN CHERRY-
1143 PM CDT TUE MAY 24 2016 /1043 PM MDT TUE MAY 24 2016/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND
NORTH CENTRAL NEBRASKA.

.DAY ONE...TONIGHT.

SEVERE WEATHER IS POSSIBLE INTO THE OVERNIGHT HOURS...GENERALLY
EAST OF HIGHWAY 83 FROM THEDFORD TO MAYWOOD...AND SOUTH OF
HIGHWAY 2 AND 91 FROM THEDFORD TO ERICSON. STRONG WINDS AND LARGE
HAIL ARE THE MAIN SEVERE THREATS. IN ADDITION...HEAVY RAIN IS
POSSIBLE AS WELL.

RESERVOIR RELEASES ALONG THE NORTH PLATTE RIVER WILL MAINTAIN
MINOR TO MODERATE FLOODING INTO JUNE FROM LISCO TO NORTH PLATTE.
THE PLATTE RIVER WILL REMAIN HIGH WITH THE RIVER NEAR BRADY TO
FLUCTUATE NEAR MINOR FLOOD STAGE. PLEASE REFER TO THE LATEST
FLOOD STATEMENTS FOR RIVER FORECASTS. THE SOUTH PLATTE RIVER WILL
CONTINUE TO SEE MINOR FLUCTUATIONS...BUT IS EXPECTED TO REMAIN
BELOW FLOOD STAGE.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

THERE IS SLIGHT CHANCE FOR AFTERNOON AND EVENING SEVERE
THUNDERSTORMS ON WEDNESDAY...FOR AREAS ALONG AND EAST OF HIGHWAY
83. LARGE HAIL AND WIND DAMAGE ARE THE PRIMARY CONCERN...HOWEVER
ISOLATED TORNADOES WILL BE POSSIBLE.

THERE IS ANOTHER SLIGHT CHANCE FOR SEVERE THUNDERSTORMS ON
THURSDAY...FOR NEARLY ALL OF WESTERN AND NORTH CENTRAL NEBRASKA.
LIKE WEDNESDAY...THE PRIMARY THREAT WILL BE LARGE HAIL AND WIND
DAMAGE...HOWEVER ISOLATED TORNADOES WILL ALSO BE POSSIBLE. THE
BEST TIME FOR SEVERE STORMS WILL BE IN THE AFTERNOON AND EVENING
HOURS.

THE CHANCE OF THUNDERSTORMS CONTINUES FRIDAY THROUGH MEMORIAL
DAY. THE RISK OF SEVERE WEATHER IS UNCERTAIN AT THIS TIME.

RESERVOIR RELEASES ALONG THE NORTH PLATTE RIVER WILL MAINTAIN
MINOR TO MODERATE FLOODING INTO JUNE FROM LISCO TO LEWELLEN.
ADDITIONAL RELEASES FROM LAKE MCCONAUGHY WILL CAUSE THE NORTH
PLATTE RIVER AT NORTH PLATTE TO RISE HIGHER. THE PLATTE RIVER
WILL REMAIN HIGH WITH THE RIVER NEAR BRADY TO FLUCTUATE NEAR
MINOR
FLOOD STAGE OVER THE NEXT FEW DAYS. PLEASE REFER TO THE LATEST
FLOOD STATEMENTS FOR RIVER FORECASTS. THE SOUTH PLATTE RIVER WILL
CONTINUE TO SEE MINOR FLUCTUATIONS...BUT IS EXPECTED TO REMAIN
BELOW FLOOD STAGE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING.

&&

GET YOUR WEATHER...HYDROLOGICAL...AND CLIMATE INFORMATION AT
HTTP://WWW.WEATHER.GOV/NORTHPLATTE (ALL LOWERCASE)

In the hours before

Special weather statement, May 24, 10:57 PM MDT, 1 hour 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1157 PM CDT TUE MAY 24 2016

NEZ071-250545-
FRONTIER NE-
1157 PM CDT TUE MAY 24 2016

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL FRONTIER COUNTY UNTIL
1245 AM CDT...

AT 1156 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
NEAR CURTIS...MOVING EAST AT 25 MPH.

NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

THIS STRONG THUNDERSTORM WILL BE NEAR...
  CURTIS AROUND 1200 AM CDT.
  STOCKVILLE AROUND 1215 AM CDT.

OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE DANCING LEAF EARTH
LODGE AND ORAFINO.

THIS INCLUDES HIGHWAY 83 NEAR MILE MARKER 37...AND BETWEEN MILE
MARKERS 39 AND 47.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 AM CDT FOR
SOUTHWESTERN NEBRASKA.

LAT...LON 4064 10067 4070 10030 4070 10007 4047 10003
      4046 10064
TIME...MOT...LOC 0456Z 263DEG 23KT 4056 10056

TAYLOR
Local storm report, May 24, 11:07 PM MDT, 1 hour 15 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1207 AM CDT WED MAY 25 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0916 PM     HAIL             9 SSE BIG SPRINGS       40.94N 102.01W
05/24/2016  E0.88 INCH       PERKINS            NE   PUBLIC

            WINDS WERE ESTIMATED AT APPROXIMATELY 40-50 MPH.

0943 PM     HAIL             14 S LAMAR              40.37N 101.98W
05/24/2016  M1.75 INCH       CHASE              NE   PUBLIC

0951 PM     HAIL             3 N OGALLALA            41.17N 101.72W
05/24/2016  E0.50 INCH       KEITH              NE   PUBLIC

            GROUND IS NEARLY WHITE

1040 PM     HAIL             WAUNETA                 40.42N 101.37W
05/24/2016  E1.75 INCH       CHASE              NE   TRAINED SPOTTER

            HAIL POSSIBLY LARGER THAN GOLF BALL CURRENTLY FALLING.

1040 PM     TSTM WND GST     WAUNETA                 40.42N 101.37W
05/24/2016  E65.00 MPH       CHASE              NE   TRAINED SPOTTER

            WINDS ESTIMATED WITHIN THE CITY LIMITS OF WAUNETA OF 60
            TO 70 MPH.

1052 PM     HEAVY RAIN       SUTHERLAND              41.16N 101.13W
05/24/2016  M0.50 INCH       LINCOLN            NE   PUBLIC

            0.5 OF RAIN IN 20 MINUTES...WITH STEADY RAIN STILL
            FALLING.

1145 PM     TSTM WND GST     9 WSW CALLAWAY          41.24N 100.08W
05/24/2016  M63.00 MPH       CUSTER             NE   CO-OP OBSERVER

            SUSTAINED WINDS OF 45 TO 50 MPH.

&&

MOLDAN
Special weather statement, May 24, 11:29 PM MDT, 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1229 AM CDT WED MAY 25 2016

NEZ006-007-009-010-027>029-250630-
HOLT NE-GARFIELD NE-KEYA PAHA NE-WHEELER NE-LOUP NE-ROCK NE-BOYD NE-
1229 AM CDT WED MAY 25 2016

...SIGNIFICANT WEATHER ADVISORY FOR WHEELER...GARFIELD...SOUTHEASTERN
KEYA PAHA...HOLT...EASTERN LOUP...SOUTHERN BOYD AND ROCK COUNTIES
UNTIL 130 AM CDT...

AT 1229 AM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 12 MILES NORTHWEST OF
NEWPORT TO 6 MILES SOUTH OF BASSETT TO NEAR ROSE TO 7 MILES WEST OF
CALAMUS RESERVOIR STATE RECREATION AREA TO NEAR TAYLOR...AND MOVING
EAST AT 45 MPH.

DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
O'NEILL...BURWELL...BASSETT...SPENCER...ONEILL...ATKINSON...STUART...
CHAMBERS...LYNCH...PAGE...BARTLETT...NEWPORT...ERICSON...AMELIA...CALAMUS
RESERVOIR STATE RECREATION AREA...INMAN...BRISTOW...EMMET...DUSTIN AND
NUNDA SHOAL CAMPGROUND.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 HIGHWAY 183 BETWEEN MILE MARKERS 125 AND 145...AND BETWEEN MILE
MARKERS 160 AND 182.
 HIGHWAY 20 BETWEEN MILE MARKERS 259 AND 325.
 HIGHWAY 281 BETWEEN MILE MARKERS 132 AND 217.

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 4174 9844 4178 9952 4189 9946 4248 9957
      4281 9952 4295 9846 4293 9844 4293 9841
      4291 9835 4256 9841 4197 9831
TIME...MOT...LOC 0529Z 264DEG 40KT 4275 9946 4249 9951 4222 9945 4190
9939 4175 9947

BUTTLER
Local storm report, May 24, 11:38 PM MDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1238 AM CDT WED MAY 25 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1238 AM     HAIL             CHAMPION                40.47N 101.71W
05/25/2016  M1.25 INCH       CHASE              NE   EMERGENCY MNGR

&&

CBUTTLER
Local storm report, May 24, 11:57 PM MDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1257 AM CDT WED MAY 25 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1251 AM     HAIL             IMPERIAL                40.52N 101.64W
05/25/2016  M1.75 INCH       CHASE              NE   CO-OP OBSERVER

&&

CBUTTLER
Special weather statement, May 25, 12:06 AM MDT, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
106 AM CDT WED MAY 25 2016

NEZ006-007-009-010-028-029-250700-
HOLT NE-GARFIELD NE-KEYA PAHA NE-WHEELER NE-ROCK NE-BOYD NE-
106 AM CDT WED MAY 25 2016

...SIGNIFICANT WEATHER ADVISORY FOR WHEELER...GARFIELD...NORTHEASTERN
KEYA PAHA...HOLT...BOYD AND NORTHEASTERN ROCK COUNTIES UNTIL 200 AM
CDT...

AT 106 AM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 10 MILES SOUTHWEST OF
HERRICK TO 10 MILES SOUTHWEST OF ATKINSON TO 10 MILES SOUTH OF AMELIA
TO NEAR FORT HARTSUFF STATE PARK...AND MOVING EAST AT 35 MPH.

DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
O'NEILL...SPENCER...ONEILL...ATKINSON...STUART...EWING...BUTTE...CHAMBERS...
LYNCH...PAGE...BARTLETT...ERICSON...NAPER...GROSS...AMELIA...INMAN...BRISTOW...
EMMET...DUSTIN AND ANOKA.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 HIGHWAY 20 BETWEEN MILE MARKERS 273 AND 328.
 HIGHWAY 281 BETWEEN MILE MARKERS 132 AND 223.

LAT...LON 4174 9911 4207 9908 4300 9943 4300 9850
      4293 9844 4292 9839 4269 9830 4174 9830
TIME...MOT...LOC 0606Z 266DEG 31KT 4302 9935 4241 9910 4208 9900 4177
9904

BUTTLER

The office that day

Everything else NWS North Platte, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 24, 6:45 PM MDTSpecial Weather StatementLBFDeuel45 min
May 24, 7:02 PM MDTSpecial Weather StatementLBFGarden43 min
May 24, 7:23 PM MDTSpecial Weather StatementLBFDeuel, Garden52 min
May 24, 7:36 PM MDTSpecial Weather StatementLBFSheridan39 min
May 24, 8:03 PM MDTSpecial Weather StatementLBFKeith, Perkins42 min
May 24, 8:05 PM MDTSpecial Weather StatementLBFSheridan25 min
May 24, 8:10 PM MDTSevere Thunderstorm WarningLBFDeuel, Keith, Perkins50 min
May 24, 8:21 PM MDTTornado WarningLBFChase24 min
May 24, 8:44 PM MDTTornado WarningLBFChase31 min
May 24, 8:59 PM MDTSpecial Weather StatementLBFCherry46 min
May 24, 9:00 PM MDTSevere Thunderstorm WarningLBFKeith, Lincoln, Perkins45 min
May 24, 9:15 PM MDTTornado WarningLBFChase30 min
May 24, 9:38 PM MDTSevere Thunderstorm WarningLBFHayes52 min
May 24, 9:39 PM MDTSpecial Weather StatementLBFLincoln51 min
May 24, 9:40 PM MDTSpecial Weather StatementLBFCherry50 min
May 24, 9:43 PM MDTSpecial Weather StatementLBFLogan, Thomas47 min
May 24, 10:05 PM MDTSpecial Weather StatementLBFCherry40 min
May 24, 10:15 PM MDTSevere Thunderstorm WarningLBFFrontier, Hayes45 min
May 24, 10:38 PM MDTSpecial Weather StatementLBFBlaine, Custer, Loup52 min
May 24, 10:40 PM MDTSpecial Weather StatementLBFBrown, Keya Paha50 min
May 24, 10:49 PM MDTSevere Thunderstorm WarningLBFCuster56 min
May 24, 10:57 PM MDTSpecial Weather StatementLBFFrontier48 min
May 24, 10:59 PM MDTSevere Thunderstorm WarningLBFChase46 min
May 24, 11:29 PM MDTSpecial Weather StatementLBFBoyd, Garfield, Holt, Rock, Wheeler61 min
May 24, 11:45 PM MDTSevere Thunderstorm WarningLBFChase45 min
May 25, 12:06 AM MDTSpecial Weather StatementLBFBoyd, Garfield, Holt, Wheeler54 min
May 25, 12:59 AM MDTSpecial Weather StatementLBFKeith46 min
May 25, 1:22 AM MDTSpecial Weather StatementLBFLincoln38 min
May 25, 2:01 AM MDTSpecial Weather StatementLBFPerkins44 min
May 25, 1:29 PM MDTSpecial Weather StatementLBFSheridan46 min
May 25, 2:04 PM MDTSpecial Weather StatementLBFSheridan41 min
May 25, 2:14 PM MDTSevere Thunderstorm WarningLBFCherry, Sheridan46 min
May 25, 3:57 PM MDTSpecial Weather StatementLBFSheridan48 min
May 25, 4:52 PM MDTSpecial Weather StatementLBFSheridan38 min
May 25, 4:57 PM MDTSpecial Weather StatementLBFKeith, Perkins48 min
May 25, 5:32 PM MDTSpecial Weather StatementLBFCherry43 min
May 25, 5:47 PM MDTSpecial Weather StatementLBFChase43 min
May 25, 5:55 PM MDTSevere Thunderstorm WarningLBFBoyd, Holt65 min

Nearby

Severe Thunderstorm Warnings in Nebraska, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.